# SDR REXA2017091000997

- Difficulty date: September 10, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 23,704 hours, 15,698 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN MASK BOX COVER BROKEN OFF.  R & R THE STOWAGE BOX IAW AMM 35-11-15. OPS CHECKED GOOD.
 A/C OK FOR SVC.
